Dynamics of Partial Differential Equations
Volume 8 (2011)
Global existence for coupled reaction diffusion systems modelling some reversible chemical reactions
Pages: 79 – 88
The purpose of this paper is to prove global existence of solutions for coupled reaction diffusion equations describing some coupled reversible chemical reactions. In this case the nonlinearities present a difficulties since they change sign and so neither u nor v the concentrations of the two reactants in question is a priori bounded or at least bounded in some Lp-space for p large. Our techniques are based on Lyapunov functional method.
reaction-diffusion systems, Global existence, Lyapunov functionals
2010 Mathematics Subject Classification
Published 23 June 2011